# SDR HNAA2024071900547

- Difficulty date: June 13, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 42,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2072 CF3, LH UNDERFLOOR ANGLE AT BTW FR46-47 IS CRACKED.  R & R ANGLE IAW SRM 51-40-02
